Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Noticed red face. Stays for sometime and then disappears. No itchiness or pain. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi. My husband has discovered about 3 month ago that his face get really red from time to time. Are red in 10 to 15min then go away. Hi dosen't feel it at all, not hot or no itchiness, or painful.
What could it be?
Thank You..
Posted Mon, 22 Jul 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 2 hours later

Thanks for your query.

I understand your concern is your husband experiences episodes where his face become red from time to time. The first question I would have is
Does he have any history of high blood pressure?
Is the redness associated with anything such as drinking alcohol or eating anything in particular?

I look forward to your response.
Above answer was peer-reviewed by
Follow-up: Noticed red face. Stays for sometime and then disappears. No itchiness or pain. What could it be? 55 minutes later
Hi again and thank you. No, his blood pressure is low most of the time. To low sometimes.
Is not comming after alcohol or eating. Use to get it when he is at work. People there has told him that he is really red in the face. He dosen't feel anything at all. He gets like a tomato!
He has put on some weight the last 4 years. He is a little overweight now. Maybe 15-20kg too much.. otherwise there are no problem we know about, besides he have problem whit gasritis time to time.
Thank you.
Answered by Dr. Chakravarthy Mazumdar 3 days later
Hello. Sorry for the delay I was off the past couple of days.

Sounds like it's just a normal occurrence in your husband. If everything in normal otherwise and he doesn't feel bad then it may just be normal for him.

If he starts to feel funny or notices anything then he may want to have a complete blood profile done including male hormones i.e., testosterone to make sure everything is ok.

Hope this answers your questions. Have a great day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor